# SDR SIMA952332

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: S272819600000
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING MAINTENANCE INSPECTION, THE RUDDER TRIM CONTROL ROD WAS FOUND TO BE CORRODED INTERNALLY.  MAINTENANCE REMOVED AND REPLACED ROD, SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
